I am active duty military and recieved quite a few shots in a very short time frame including Small Pox, Anthrax, and a few others. I had developed sever headaches about a week after recieving both the nthrax and the Small Pox Vaccines. I went to the Doc and he said that it was a side effect and it should be good in a few more weeks. Well after 29 days of severe headaches and getting to a point where it hurt to open my eyes I went back to the Doc. They preformed an MRI, a CAT scan and a spinal tap, all were normal. The one thing that did come up is my ALT count, it was 368, went down to 98, but is now steadly increasing again, now back up to almost 200. They sent off for a Hep test but it came back negative? Any suggestions? The only medication I am taking is Elavil (for my headaches).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.